CLICK HERE FOR BLOGGER TEMPLATES AND MYSPACE LAYOUTS

Sunday, December 28, 2008

I don't get it

Here's the thing. I've been on the BCP for 9 days now. And I assumed that, as I was starting to take it on day 1 of AF, it would be a short and light period.

But no.

I am usually a 3-4 day girl, and then maybe a bit of spotting for a couple days as a last hurrah. This month, with the BCP, I had a really heavy one for 5 days. And then a few days of spotting. And now, day 9, I'm kinda achy again, and the bleeding has increased. Is this normal?? Seriously, I want to know. And my clinic is closed until Jan 5.

It's starting to freak me out a little bit. I feel less suppressed than normal. Aren't I supposed to be all down regulated??? WTF is going on....




On a cheerier note, we had a fab christmas. The in-laws kids were actually bearable for a change at lunch, and my family all came over to ours for dinner and helped cook. My youngest cat Tigger, did bring in a mouse and dump it by the dining table just as we were dishing up, but apart from that everything went pretty smoothly!!

Hope everyone out there in the blogosphere had a good Chrissie, and cheers to a happy and fertile 2009!!

(Ooh BTW I promise I will post my tags very soon, haven't had a chance yet!)

1 comments:

Just Another Infertile said...

BCP made me spotty all the time. Your body is probably adjusting to all the new hormones in the pill. There is nothing natural about this process.